# SDR F3LA2009032300065

- Difficulty date: March 22, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 20,299 hours, 10,553 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 41SG3811
- Part serial: DO17837
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, PILOT REPORTED THAT AFTER TAKEOFF, ENGINE NR 2 OIL PRESSURE GAUGE INDICATED ZERO PRESSURE.  INDICATION ALTERNATED BETWEEN RED 0 AND AMBER XX.  ALL OTHER INDICATIONS WERE NORMAL, NO ELECTRONIC CENTRALIZED AIRCRAFT MONITORING WARNING.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE OIL PRESSURE TRANSMITTER AND PERFORMED OPERATION AND LEAK CHECK IAW AMM 79-33-15 PB 401.
